INJECTION SITE TURNED RED
- 09-10-2005, 04:35 PM
INJECTION SITE TURNED RED
i shot into my shoulder the other day. felt a little sore the first day but nothnig bad. the second day it was real sore and felt heavily bruised but no redness and later in the nihgt it got worse and turned red. today its a little less sore but still red. should i be worried? there arent any bumps or anything...its just a red patch around the injection site. i was going to shoot in my glute but wasnt flexible enough and my roomate wouldnt do it. so i did my shoulder. didnt have this problem before. it was sore before but neveer red like this. should i worry? i was going to give it another day and if it got worse go to the doctor, if the soreness went down i was going to leave it alone.
- 09-10-2005, 05:11 PM
- 09-10-2005, 05:33 PM
Originally Posted by knox
09-10-2005, 05:54 PM
hot to the touch? spreading or staying the same?
09-10-2005, 05:55 PM
no hotter than the rest of my body. its staying the same it looks like. kind of spread from the start but hasnt gotten any bigger since.Originally Posted by Matthew D
09-10-2005, 06:15 PM
Hmm.. Test E too huh? If the site isn't hot, and you aren't experiencing fever symptoms, then you should be ok. That would be sign of your body fighting an infection.
Maybe some of it leaked out of Depot and into the surrounding adipose tissue. Redness can be a result of that. Was this your first time injecting over 1cc into your delt? (I know, 0.25cc's more isn't much, but had to ask)
09-10-2005, 06:41 PM
i think i shot just about the same amount in my other shoulder the other week. yea im not having any fever symtoms luckily. i dont see how it leaked. it was a 1 inch pin. it was pretty deep in there. maybe i injected it too fast?Originally Posted by bry151
09-11-2005, 12:45 AM
09-11-2005, 01:33 AM
Did you train your chest, arms, or shoulders right before you hit your delt?Originally Posted by UberPooper1
Or, maybe you knicked something. Or you didn't practice sanitary injection procedure.
In any event, I don't think you really have anything to worry about, unless you experience fever symptoms..
I've had similar things happen to me in regards to my glute, and tricep. Don't sweat it too hard, unless you start to feel like ****.
Maybe a more qualified person can chime in on this.
Good luck pooper.
09-11-2005, 01:35 AM
If the redness isnt spreading and you dont seem to have a fever and the site isnt hot to the touch you should be fine. I have this happen on occasion with some of my injections, a little red spot about the size of a dime, sometimes it does seem a little warm, but they have all turned out ok. I think if it was an abcess it would be progressively worse by now and you would know for sure. Just keep an eye on it.
09-11-2005, 01:45 AM
size of a dime? this is like a big patch. probably 4 inches in diameter.Originally Posted by Nate Dawg
09-11-2005, 08:28 AM
09-11-2005, 02:07 PM
soreness is down today. a little red still.
09-11-2005, 02:50 PM
I would say you are in the clear and should be fine. If it was an abcess the pain would continually be increasing as would the size of the red area. My brother got an infection this summer in his quad, after 2 days post injection, his right leg was 2.5 inches bigger in circumference than his left, so it will swell up pretty quick with bad pain if it is abcessed.
09-11-2005, 06:34 PM
09-11-2005, 06:55 PM
well it is swollen up. but like i said the pain is down a little. so its not progressively worse. and the red spot is pretty big. but i aspirated, i dotn see how i would have an abcess. if you DO get an abcess, does that mean that the gear was wasted?
09-11-2005, 07:14 PM
09-11-2005, 07:16 PM
LOL, if I thought I was getting an abcess the gear being wasted would be the last thing in my mind!! But no, the gear wouldnt be wasted, it would still be absorbed into your blood stream. I remember this is your first cycle, was this your very first injection with this gear? If not, I take it the previous injections went just dandy? There are a number of things that could have occured, you may have not injected deep enough and/or the depot leaked up into some adipose tissue and is causing some inflammation, your injection practice may not have been as sanitary as you thought i.e. may not have wiped it well enough with the alcohol pad, may not have wiped the top of the vial, may have accidentally touched the needle with something that could have been contaminated before injection, or your hands may not have been clean and you touched the site before injection causing foreign materials to get in. Another possibility, but very doubtful if you have done previous shots and they were fine, is the gear is dirty. Your body may have just had a weird reaction to the BA in this instance. I think you probably had some of the depot leak into the surrounding adipose tissue and that is what is causing the inflammation/soreness. If you are really paranoid about your gear being dirty, buy a .45 Whatman filter and filter all your gear then bake in the oven at 250 degrees for ~20 min and it will be good.
Are you sure the large red spot is not a bruise? Time to time I get some bruises , and knox is notorious for getting some wicked bruises on his bum lol. I am sure you are in the clear for it being an abcess, but just keep us posted on how it is coming along. It doesnt happen to be QV test does it?
09-11-2005, 07:21 PM
Looking at your pic, is the redness your entire upper arm from above your elbow up to your shoulder? I am kinda having a hard time telling if that is the redness or if it is a tan line lol. I think if it was an abcess, the redness and swelling would be much more pronounced around the area of injection, and from looking at your pic, I cant even tell exactly where you injected, so I would say that is good. As someone stated earlier I believe, they have had problems in the past with shoulder/tri shots and getting alot of redness in the injection area, although nothing to really worry about. Probably just a reaction to the BA. A few months back glenihan had a situation such as this with either a shoulder shot or tri shot, cant remember which, but his looked alot like yours and he turned out fine.
09-11-2005, 07:34 PM
beat ur room mates ass for not doing a glute shot for you
09-11-2005, 07:37 PM
From that picture, the redness area looks large but below were a delt injection should be done. My guess is you injected to low and irritated the tissue.
If conditions are getting better then (+). If conditions are getting worse(reddness spreading, body temp increase, etc) then (-).
09-11-2005, 07:37 PM
Thats exactly what I was thinking!! I cant do glute shots by myself, not coordinated or flexible enough. I stick myself and hold the syringe steady while a friend aspirates and injects for me. I dont see how you can hold the needle at a constant depth, all the while trying to aspirate and inject while you are completely turned around and cant hardly see a damn thing, let alone the back cramps that sometimes happen.Originally Posted by lilpnz
09-11-2005, 08:14 PM
QV it is my friend! and this was my 3rd shot.
09-11-2005, 08:14 PM
Yup, had that. Tricep shot leaked out of depot into surrounding adipose tissue resulting in redness and swelling spreading down to my elbow.
Your pic looks very similar. From what I remember it was gone in 6 days. I was a little worried about it, but took advil and time healed it.
On another note, how long have you trained before you decided to jump into AAS?
09-11-2005, 08:18 PM
about 4 yrs. thats a bad pic. you cant see my size too well...here you go. this gives you a better idea....Originally Posted by bry151
09-12-2005, 10:31 PM
got my roomie to shoot me in the glute today (22g pins pinch a little). hopefully this red spot deal wont happen again. another thing to add...ive been on dbol for over 2 weeks @40mg ED...i havent seen any strength increase whatsoever. blah!
09-13-2005, 06:51 AM
I am not sure but shouldn't you feel something on dbol before that? Sounds funny to me. Is your diet and everything good? Are you putting on weight at least?Originally Posted by UberPooper1
09-13-2005, 06:53 AM
Yea you should.. and weight gain is almost immediate.Originally Posted by max-rot98
09-13-2005, 08:52 AM
Thought so. Maybe your diet is not good or more likely you got some bad gear.
09-13-2005, 10:58 AM
09-13-2005, 12:05 PM
the dbol isnt qv. its animal power. im sick of people dishing out so much crap on qv. if you get the real gear and not the fake stuff its good. and yes ive gained weight. but i havent really bloated at all like everyone says is pretty much inevitable.
Similar Forum Threads
- By JayRock in forum IGF-1/GHReplies: 0Last Post: 06-08-2011, 01:34 PM
- By RoboGiblets in forum AnabolicsReplies: 7Last Post: 06-11-2006, 10:36 AM
- By Technics in forum AnabolicsReplies: 9Last Post: 10-25-2004, 09:21 PM
- By forgiven04 in forum IGF-1/GHReplies: 3Last Post: 08-03-2004, 07:10 AM
- By jediclampet in forum IGF-1/GHReplies: 3Last Post: 06-06-2004, 12:05 PM